Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 614976, 11 pages
http://dx.doi.org/10.1155/2015/614976
Research Article

Guided Electromagnetic Waves Propagating in a Two-Layer Cylindrical Dielectric Waveguide with Inhomogeneous Nonlinear Permittivity

Department of Mathematics and Supercomputing, Penza State University, Krasnaya Street 40, Penza 440026, Russia

Received 12 November 2014; Accepted 22 January 2015

Academic Editor: Ivan Avramidi

Copyright © 2015 E. Yu. Smol’kin and D. V. Valovik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Yu. Smol’kin and D. V. Valovik, “Guided Electromagnetic Waves Propagating in a Two-Layer Cylindrical Dielectric Waveguide with Inhomogeneous Nonlinear Permittivity,” Advances in Mathematical Physics, vol. 2015, Article ID 614976, 11 pages, 2015. https://doi.org/10.1155/2015/614976.